# SDR 96ZZZX120

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328131
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 757 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/DRT - WHILE EN ROUTE, THE FIRST OFFICER'S WINDSHIELD OUTER LAYER FAILED.  THE AIRCRAFT LANDED IN DFW WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO HOT-MAINTENANCE FOR REPLACEMENT OF THE FIRST OFFICER'S WINDSHIELD.  DORNIER WAS NOTIFIED THIS WAS THE SECOND WINDSHIELD REPLACEMENT IN A ONE-MONTH PERIOD.
